# SDR CHQA20050192

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 12,422 hours, 10,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Light Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRIP EMERGENCY FLOOR LIGHTING HAS BROKEN WIRES.  REPLACED AFT EMERGENCY LIGHTING STRIP IAW MM 33-26-06.  OPS TEST GOOD.
